# SDR SIMA20160123001

- Difficulty date: January 23, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 42,700 hours, 35,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING SKIN CRACKED AT GND SPOILER, CTR HINGE CUT OUT, 1.17 INCHES LONG.  TRANSFERRED TO NRWC 603 MQT 02576.  REPAIRED AREA IAW ERS-EM-57MR-569.
